# SDR SWAA2025120330615

- Difficulty date: October 31, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB,  INTERCOSTAL LOCATED WL 154,  BS 794 - 847, RBL 21 IN THE AFT CARGO BAY.   REPLACED THE WEB - INTERCOSTAL AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 146A8120, SHEET 34,  REV -.
